# SDR P5CA9900568

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP FIXED T/E PANEL BETWEEN I/B AILERON AND SPOILER NR 5 TOP SURFACE FOUND DELAMINATED.  REMOVED OLD REPAIR AND WATER.  REPLACED DAMAGED CORE, FILLERS AND OVERLAYS PER SRM 51-40-12.
